# SDR CALA2016012700074

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 51,529 hours, 19,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69781888
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL STRINGER REPAIR FROM 500E - 500H, STRINGER 28L IAW SRM 53- 00-03 REPAIR 1.  ALL REPAIR WORK ACCOMPLISHED IAW SRM 53-00-03, ESC 160121-023 6-1 & ECRA 5310-05594.
